# SDR ASAA9540

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Throttle Switch
- Part number: 5758405401
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - FLT 574 - AIR TURN-BACK.  CREW REPORTED ALL 3 GEAR RED LIGHTS ON AND GEAR WARNING HORN SOUNDED AFTER GEAR RETRACTED.  CYCLED GEAR AND CONDITION REPEATED.  REMOVED AND REPLACED THE LEFT THROTTLE SWITCH ASSEMBLY S319 AND OPERATED NORMALLY.  (X)
